# SDR UPS05845004

- Difficulty date: July 7, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,049 hours, 28,670 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 680 L2R LONG SPLICE FITTING CRACKED.  REMOVED AND REPLACED LONG SPLICE FITTING AT STA 680 L2R IAW SRM 51-1-20D.
